ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О числе {F}-отделимых подмножеств в конечных множествах

Торосян, Б. Е. (1989) О числе {F}-отделимых подмножеств в конечных множествах. ՀԽՍՀ ԳԱ Զեկույցներ, 88 (2). pp. 61-64. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
960Kb

Item Type:Article
Additional Information:Վերջավոր բազմությունների {F}-անջատելի ենթաբազմությունների քանակի մասին; On the number of {F}-separable subsets of finite sets
Uncontrolled Keywords:Թորոսյան Բ. Ե., Torossian B. E.
Subjects:Q Science > QA Mathematics
ID Code:5433
Deposited By:NAS Reports
Deposited On:29 Mar 2013 11:01
Last Modified:07 Jun 2020 21:32

Repository Staff Only: item control page